MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA ADULT TTS ADJUSTABLE NECK FLANGE HYPERFLEX; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA ADULT TTS ADJUSTABLE NECK FLANGE HYPERFLEX; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 67HA70
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Pulmonary Dysfunction (2019); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the ring was well tightened but it was slipping which made the tracheostomy come out.The patient has a pulmonary pathology that has led to a failure of intubation and therefore to an emergency tracheostomy.Patient had to be sedated over the long term to avoid decanulation.Having a granuloma in the trachea, when the tracheostomy came out, it came up against the granuloma preventing any ventilation.Patient had several fibroscopies to urgently put the cannula back in place.The cannula had to be maintained by adhesives.
 
Event or Problem Description
Additional information received confirming there were no clinical consequence observed, resolved with re-cannulation.
 
Additional Manufacturer Narrative
Device evaluation: one device was received for investigation.No damage or anomalies were observed during visual inspection.The device was functionally tested to verify its fastening mechanisms, and the device passed this testing and remained secure within specification.Manufacturing device history records were reviewed for the reported lot number, and no discrepancies or anomalies were identified.Based on the testing and available information, the investigation could not confirm the reported issue or identify a root cause.No actions have been assigned at this time.

Brand Name
BIVONA ADULT TTS ADJUSTABLE NECK FLANGE HYPERFLEX
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15262625
Report Number3012307300-2022-15726
Device Sequence Number5634041
Product Code JOH
UDI-Device Identifier15021312013801
UDI-Public15021312013801
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number67HA70
Device Catalogue Number67HA70
Device Lot Number4240200
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/16/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown